# SDR USAA2015031700002

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 44,447 hours, 25,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A5511RP
- Condition: Bulged
- Location: L1 Door
- Part time: 57,941 hours, 26,155 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK RELEASE DIFFICULT DUE TO BULGING ESCAPE SLIDE RAFT.  R & R ESCAPE SLIDE RAFT IAW JC 26L00025011.  GOOD OPERATIONAL CHECK.
